WANG Yan-ping, GUO Bo-ling. Blow-up of the Solution for a Generalized Boussinesq Equation[J]. Applied Mathematics and Mechanics, 2007, 28(11): 1281-1286.
Citation: WANG Yan-ping, GUO Bo-ling. Blow-up of the Solution for a Generalized Boussinesq Equation[J]. Applied Mathematics and Mechanics, 2007, 28(11): 1281-1286.

Blow-up of the Solution for a Generalized Boussinesq Equation

  • Received Date: 2006-08-17
  • Rev Recd Date: 2007-08-20
  • Publish Date: 2007-11-15
  • The initial boundary value problem for a generalized Boussinesq equation was studied and the existence and uniqueness of the local generalized solutions of the problem by Galerkin method were proved. Moreover, the sufficient conditions of blow-up of the solution of the problem in finite time by the concavity method were given.
  • loading
  • [1]
    Rosenau P.Dynamics of dense lattices[J].Physical Review B,1987,36(11):5868-5876. doi: 10.1103/PhysRevB.36.5868
    [2]
    Samsonov A M,Sokurinskaya E V.On existence of longitudinal strain solitons in an infinite nonlinearly elastic rod[J].Soviet Phys Dokl,1988,4(2):298-300.
    [3]
    Samsonov A M.Nonlinear strain waves in elastic waveguide[A].In:Jeffrey A,Engel brecht J Eds.Nonlinear Waves in Solids[M].CISM Courses and Lecture,Vol.341,Wien.New York:Springer,1994.
    [4]
    Samsonov A M.On some exact travelling wave solutions for nonlinear hyperbolic equation[J].Pitman Res Notes Math Ser, Longman,1993,227(1):123-132.
    [5]
    Porubov A V.Strain solitary waves in an elastic rod with microstructure[J].Rend Sem Mat Univ Politec Torino,2000,58(1):189-198.
    [6]
    CHEN Guo-wang,WNAG Yan-ping,ZHAO Zhan-cai.Blow-up of solution of an initial boundary value problem for a damped nonlinear hyperbolic equation[J].Applied Mathematics Letters,2004,17(5):491-497. doi: 10.1016/S0893-9659(04)90116-4
    [7]
    CHEN Guo-wang,WANG Yan-ping,WANG Shu-bin.Initial boundary value problem of the generalized cubic double dispersion equation[J].J Math Anal Appl,2004,299(2): 563-577. doi: 10.1016/j.jmaa.2004.05.044
    [8]
    王艳萍.一类非线性波方程整体解的存在性[J].数学的实践与认识,2004,34(10): 153-158.
    [9]
    Glassey R T.Blow-up theorems for nonlinear wave equations[J].Math Z,1973,132(2):183-203. doi: 10.1007/BF01213863
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2668) PDF downloads(901) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return